|AIDS Wasting in the Facial Area
Apr 14, 1999
I have been successful at maintaining great body mass in all areas except for my buttocks and face. I am slowly getting the AIDS face with sunken cheeks. I am taking testosterone, Gludamine (sp?) and eating well. Why is my face wasting and not the rest of me? I have actually gotton big pecs and arms. I don't understand.
Response from Dr. Fisher
Unfortunately neither do I understand why or how this happens. With exercise,nutritional supplementation (glutamine) andd testosterone replacement you can enhance your muscle mass. But I don't know how you can prevent facial wasting. Keep watching this space...we may have some suggestions in the future. Alvan Fisher, M.D.
Overnight Facial Lipodystrophy
Testosterone Cream for Facial Lipodyst.
- Using Soap As A Lubricant With Condoms And Hiv Risk
- What Does Hiv Rash Look Like Around The Mouth?
- What Is A Good Viral Load And T-cell Count For Someone With Hiv?
- Will Two People Infected With Genital Herpes Make Each Others Herpes Worse?
- Will My Chlamydia Go Away With Treatment?
- When Will A Woman Find Out She Has Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.